Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: T. E. Govindan
Title: Yosida approximations of stochastic differential equations in infinite dimensions and applications
Additional book information: Probability Theory and Stochastic Modelling Series, Vol. 79, Springer, Cham, 2016, xix + 407 pp., ISBN 978-3-319-45682-9

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: P. Sundar
Affiliation: Department of Mathematics Louisiana State University Baton Rouge, Louisiana 70803
Email: psundar@lsu.edu
Journal: Bull. Amer. Math. Soc. 55 (2018), 315-319
MSC (2010): Primary 60H15, 93E15; Secondary 93E20
DOI: https://doi.org/10.1090/bull/1603
Published electronically: December 20, 2017
Review copyright: © Copyright 2017 American Mathematical Society
American Mathematical Society